# SDR SWAA2023042417714

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 400-480+10 WL 156.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2  REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS460+10'; RBL24; WL156. AREA REMOVED W:1' X L:1' D:0.015' ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS 0.025' FOUND TO BE OUT OF LIMITS DUE TO FASTENER PROXIMITY TO BLEND PER SRM 53-00-53-1A-2 FIG103. DETAIL E.  TOOL: ID:ATS1225  S/N UNKNOWN  DUE DATE: 08/2023;[02] VERIFIED CORRECTIVE ACTION 1.;[03] STARTED TO LOCATE AND DRILL NEW FCB FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05 EXTRUSION BAC1496-444#7075T62. LOT# 1520195-1;[04] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS400 - BS480+10; LBL24; WL156 USING BAC1496-444#7075T62 LOT# 1520195-1 PER SRM 53-00-53-2R-6 FIG 202 AND DWG 143A7500;[05] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-41-370-802. OK TO PRIMER;[06] APPLIED PRIMER ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPOR AND SPLICE AT BS 396 TO BS 500D LBL 24 WL 156 IAW SRM 51-21-72-370-804(ACCOMPLISHED ON CUSTOMER CARD TTG8Q00JWFZF);[07] UPDATED MEASUREMENT TABLE ITEM 9 AND 10 TO REFLECT LBL;[08] VERIFIED CORRECTIVE ACTION ITEMS 3; 4; 5; 6. VERIFIED MEASUREMENT TABLE COMPLETED.;[09] VERIFIED WORK COMPLETED FOR THIS FAULT (PART FABRICATED).;[10] VERIFIED WORK COMPLETED FOR THIS FAULT (PART FABRICATED).
